# SDR 0101501159

- Difficulty date: April 18, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- Aircraft time: 71,269 hours, 28,287 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DURING TAXI OUT, LAV-C SMOKE ALARM SOUNDED ACCOMPANIED BY AN OILY ODOR IN CABIN.  STARTED REMAINING ENGINE AND RAN ALL THREE PACKS.  ODOR DISSIPATED AND FLIGHT DEPARTED.  DURING CLIMB ODOR RETURNED AND REMAINED BETWEEN DOOR 2 AND 3.  RETURNED TO SEA AND LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE NR 3 PACK AND REPLACED NR 1 AND NR 2 COALESCERS.  OPERATIONAL CHECK NORMAL.
